# SDR CALA2016032100175

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 51,590 hours, 18,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, EMER LIGHTS INOPERATIVE AT FWD ENTRY WAY.  REMOVED & INSTALLED SERVICEABLE BATTERY PACK IAW AMM 33-51-06-960-805 & TESTED GOOD.
